Panadol Extra contains specially formulated ingredients to provide additional pain relief. Panadol Extra is extra effective against pain, it does not irritate the stomach and is gentle on you.
- Rheumatic pain
- Muscle pain
- Period pain
It is also effective in the treatment and relief of the fever and the aches and pains associated with colds and ‘flu.
How to take
- For oral use
- Swallow Panadol Extra tablets with water.
- Adults and children aged 12 years and over: Take 2 tablets every 4 hours as required.
- Do not take more than 8 tablets in 24 hours.
- Not suitable for children under 12 years.
- For professional advice on medicines, consult your pharmacist.
- Contains Paracetamol
Do not take if you are allergic to paracetamol or any of the other ingredients.
Do not exceed the stated dose.
Do not take with any other Paracetamol containing products
Each film-coated tablet contains: Paracetamol 500mg, Caffeine 65mg.
Contains parahydroxybenzoates (E219, E215 and E217)
For further information see leaflet.
Patient Info: https://www.medicines.ie/medicines/panadol-extra-film-coated-tablets-paracetamol-500mg-caffeine-65mg-33302/patient-info